Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

General mean value and remainder theorems with applications to mechanical differentiation and quadrature


Author: George David Birkhoff
Journal: Trans. Amer. Math. Soc. 7 (1906), 107-136
MSC: Primary 41A55; Secondary 26A24, 65D32
MathSciNet review: 1500736
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A55, 26A24, 65D32

Retrieve articles in all journals with MSC: 41A55, 26A24, 65D32


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1906-1500736-1
Article copyright: © Copyright 1906 American Mathematical Society